# SDR CHQA20130310078

- Difficulty date: March 10, 2013
- Submitted: March 14, 2013
- Operation: Air carrier
- Aircraft: N377SK
- Make and model: Emb EMB-135KL
- Aircraft serial: 145579
- Aircraft time: 28,071 hours, 24,444 cycles
- Engine: Rroyce AE3007A13
- Engine time: 18,638 hours, 18,642 cycles
- System (JASC): 2720 · Rudder Control System
- Part: Pressure Switch
- Part number: 15H0048PH
- Part serial: 2089
- Condition: Faulty
- Location: Rudder
- Part time: 124 hours, 177 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CREW REPORTED THAT THEY RECEIVED RUDDER SYSTEM 1 AND 2 INOPERATIVE MESSAGES ON CLIMBOUT.  THE ASSOCIATED MESSAGES OF YAW DAMPER FAIL AND AUTO-PILOT FAIL WERE ALSO PRESENT.  THE CREW RETURNED TO FIELD AND LANDED WITHOUT INCIDENT.  MAINTENANCE REPLACED THE RUDDER SYSTEM 1 AND 2 PRESSURE SWITCHES.  OPERATIONAL CHECKS WERE GOOD WITH NO FURTHER DEFECTS NOTED.
